MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the multi-gas unit is giving incorrect readings that are too low during a case.No consequence or impact to the patient.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the multi-gas unit is giving incorrect readings that are too low during a case.No consequence or impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional narrative: customer stated multi gas unit ag-920ra was reading low on patient.Customer would like to send device in for repair.Service requested: repair.Service performed: repair.Investigation result: device was put into service on 8/18/2012.Warranty expired 8/18/2017.Service history for this device shows no other tickets were created.Device is not available for investigation.A review of manufacturer's device history record shows no nonconforming report, no deviation and no corrective and preventative actions associated with this device.Please see attached dhr review form.The root cause could not be determined.No additional incidents have been reported since (b)(6) 2019.

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8584766
Report Number8030229-2019-00136
Device Sequence Number3236121
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
Report Date (Section F) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2019
Device Age81 MO
Event Location Hospital
Date Report to Manufacturer07/09/2019
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA07/09/2019